Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decompositions formulas for a class of partial differential equations


Authors: Abdullah Altin and Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 84 (1982), 543-548
MSC: Primary 35C99; Secondary 35Q05
MathSciNet review: 643746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper presents decomposition formulas for solutions of a class of singular partial differential equations. The equations consist of products of iterated differential operators each of which involves a real parameter. The decomposition is given in terms of solutions corresponding to each operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35C99, 35Q05

Retrieve articles in all journals with MSC: 35C99, 35Q05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0643746-1
PII: S 0002-9939(1982)0643746-1
Keywords: Decomposition formula, recursive relation, iterated Laplacian, general solution
Article copyright: © Copyright 1982 American Mathematical Society